MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the picco catheter pv2014l16-a guide wire tip was uncoiled before use on the patient.After examination of the retain sample, no deviation or uncoiling of the guide wire could be determined.A dhr check did not identify any deviations or non-conformities related to the failure description.Overall, the investigations revealed no evidence that the product did not meet its specification at the time of the event.At the time of the event, the product was prepared to be used in a patient for advanced hemodynamic monitoring.The guidewire is complete, and no parts have separated; however, uncoiling of the guidewire is present as shown by the user.No patient harm or clinical consequences to the patient have occurred.The exact root cause could not be determined.The complaint investigation has been performed to the most possible extent and the hypothesis for justification of reporting could not be confirmed during investigation.The issue will be further monitored on the market to identify trends.With the information available, the incident is closed.H3 other text : device requested but discarded by user due to country specific regulations.
 
Event or Problem Description
During the process of inserting the catheter for the patient, the insertion guide wire was damaged, the external spring guide wire was loose, and it could not be inserted.The catheter failed to be inserted, and the catheter was re-inserted.No patient harm or clinical consequences to the patient have occurred.

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
diana kitschke
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key18273692
Report Number3003263092-2023-00011
Device Sequence Number14867607
Product Code KRB
UDI-Device Identifier04250094500962
UDI-Public(01)04250094500962
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number708882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown